# SDR DALA2024102810443

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 75,691 hours, 28,673 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3745 -FUMES/DE- DECLARED AN EMERGENCY ON APPROACH DUE TO A DIRTY SOCK SMELL DURING DESCENT INTO FLL. CREW DONNED O2 MASKS. CORRECTIVE ACTION: FOUND ODOR WITH PACKS OPERATING ON APU. FOUND LUBE FILTER BYPASS INDICATOR POPPED AND SMALL AMOUNT OF METAL ON MCD.REPLACED RECIRC FILTERS PER B737 AMM 21-25 AND REPLACED APU REF LOG PAGE 5854027.
